Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Quadratures with remainders of minimum norm. II


Authors: R. E. Barnhill and J. A. Wixom
Journal: Math. Comp. 21 (1967), 382-387
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1967-0223090-7
MathSciNet review: 0223090
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. E. Barnhill, ``Complex quadratures with remainders of minimum norm,''Numer. Math., v. 7, 1965, pp. 384-390. MR 32 #8497. MR 0191088 (32:8497)
  • [2] R. E. Barnhill & J. A. Wixom, ``Quadratures with remainders of minimum norm. I,''Math. Comp., v. 21, 1967, pp. 66-75. MR 0223089 (36:6138)
  • [3] P. J. Davis, ``Errors of numerical approximation for analytic functions,'' J. Rational Mech. Anal., v. 2, 1953, pp. 303-313. MR 14, 907. MR 0054348 (14:907f)
  • [4] P. J. Davis, ``Errors of numerical approximation for analytic functions,''Survey of Numerical Analysis, McGraw-Hill, New York, 1962, pp. 468-484. MR 24 #B1766. MR 0135721 (24:B1766)
  • [5] P. J. Davis, Interpolation and Approximation, Blaisdell, New York, 1963. MR 28 #393. MR 0157156 (28:393)
  • [6] P. Davis & P. Rabinowitz, ``On the estimation of quadrature errors for analytic functions,''MTAC, v. 8, 1954, pp. 193-203. MR 16, 404. MR 0065256 (16:404e)
  • [7] V. I. Krylov, Approximate Calculation of Integrals, Macmillan, New York, 1962. MR 26 #2008. MR 0144464 (26:2008)
  • [8] R. A. Valentin, Applications of Functional Analysis to Optimal Numerical Approximation for Analytic Functions, Ph.D. thesis, Brown University, Providence, R. I., 1965.
  • [9] H. Yanagihara, ``A new method of numerical integration of Gaussian type,''Bull. Fukuoka Gakugei Univ. III, v. 6, 1956, pp. 19-25. (Japanese) MR 26 #5729. MR 0148221 (26:5729)
  • [10] R. E. Barnhill, Numerical Contour Integration, U. S. Army Math. Research Center Report No. 519, 1964.
  • [11] H. S. Wilf, ``Exactness conditions in numerical quadrature,''Numer. Math., v. 6, 1964, pp. 315-319. MR 31 #4178. MR 0179941 (31:4178)
  • [12] P. J. Davis & R. Rabinowitz, Numerical Integration, Blaisdell, New York, 1967.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0223090-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society